# SDR R61A2022061900398

- Difficulty date: June 19, 2022
- Submitted: June 19, 2022
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 35,635 hours, 27,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17067188003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR LOWER BEAM HAS CORROSION AT AFT LATCH FITTING FR 26-27 STGR 25R-26R. REMOVED AND REPLACED FWD CARGO DOOR LOWER BEAM EMB REF SRM 51-40-08
